Alert archive / Colorado / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 143, NWS Pueblo, CO
NWS Pueblo, CO issued this severe thunderstorm warning at Jul 8, 2016, 2:54 AM MDT for Kiowa County, Prowers County, Colorado. It was in force for 51 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 8, 2016, 2:54 AM MDT (08:54 UTC)
- Expired
- Jul 8, 2016, 3:45 AM MDT
- In force
- 51 min
- Issued by
- NWS Pueblo, CO
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 1.75 in
- Wind
- 60.0 mph
Counties Kiowa County, CO, Prowers County, CO
The radar
The Goodland radar (KGLD), 140 km from the middle of the area, began a volume at 08:54 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Denver, CO (KDEN), launched 00:00Z, 8.9 hours before the alert went out and 203 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 324 J/kg
- Mixed-layer CIN
- -67 J/kg
- Mixed-layer LCL
- 3096 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 24 m²/s²
- 0-3 km storm-relative helicity
- 90 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.5
The text
As transmitted.
693
WUUS55 KPUB 080854
SVRPUB
COC061-099-080945-
/O.NEW.KPUB.SV.W.0143.160708T0854Z-160708T0945Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PUEBLO CO
254 AM MDT FRI JUL 8 2016
THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN PROWERS COUNTY IN SOUTHEASTERN COLORADO...
SOUTHEASTERN KIOWA COUNTY IN SOUTHEASTERN COLORADO...
* UNTIL 345 AM MDT
* AT 254 AM MDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES NORTH OF
BRISTOL...OR 17 MILES NORTHEAST OF LAMAR...MOVING EAST AT 25 MPH.
HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT
WIND DAMAGE TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
HOLLY...HARTMAN AND BRISTOL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
INTENSE THUNDERSTORM LINES CAN PRODUCE BRIEF TORNADOES AND
WIDESPREAD SIGNIFICANT WIND DAMAGE. ALTHOUGH A TORNADO IS NOT
IMMEDIATELY LIKELY...IT IS BEST TO MOVE TO AN INTERIOR ROOM ON THE
LOWEST FLOOR OF A BUILDING. THIS STORM MAY CAUSE SERIOUS INJURY AND
SIGNIFICANT PROPERTY DAMAGE.
&&
LAT...LON 3814 10246 3834 10244 3833 10204 3801 10205
TIME...MOT...LOC 0854Z 283DEG 22KT 3824 10237
TORNADO...POSSIBLE
HAIL...1.75IN
WIND...60MPH
$$
KT3 follow-up statements
094
WWUS55 KPUB 080910
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
310 AM MDT FRI JUL 8 2016
COC061-099-080945-
/O.CON.KPUB.SV.W.0143.000000T0000Z-160708T0945Z/
PROWERS CO-KIOWA CO-
310 AM MDT FRI JUL 8 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 AM MDT
FOR NORTHEASTERN PROWERS AND SOUTHEASTERN KIOWA COUNTIES...
AT 310 AM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR HARTMAN...OR
17 MILES NORTHWEST OF COOLIDGE...MOVING EAST AT 25 MPH.
HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT
WIND DAMAGE TO ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
HOLLY...HARTMAN AND BRISTOL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
INTENSE THUNDERSTORM LINES CAN PRODUCE BRIEF TORNADOES AND
WIDESPREAD SIGNIFICANT WIND DAMAGE. ALTHOUGH A TORNADO IS NOT
IMMEDIATELY LIKELY...IT IS BEST TO MOVE TO AN INTERIOR ROOM ON THE
LOWEST FLOOR OF A BUILDING. THIS STORM MAY CAUSE SERIOUS INJURY AND
SIGNIFICANT PROPERTY DAMAGE.
&&
LAT...LON 3811 10235 3832 10235 3833 10204 3801 10205
TIME...MOT...LOC 0910Z 283DEG 22KT 3822 10225
TORNADO...POSSIBLE
HAIL...1.50IN
WIND...60MPH
$$
KT365
WWUS55 KPUB 080916
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
316 AM MDT FRI JUL 8 2016
COC061-099-080945-
/O.CON.KPUB.SV.W.0143.000000T0000Z-160708T0945Z/
PROWERS CO-KIOWA CO-
316 AM MDT FRI JUL 8 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 AM MDT
FOR NORTHEASTERN PROWERS AND SOUTHEASTERN KIOWA COUNTIES...
AT 316 AM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR HARTMAN...OR
15 MILES NORTHWEST OF COOLIDGE...MOVING EAST AT 20 MPH.
HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
HOLLY...HARTMAN AND BRISTOL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
INTENSE THUNDERSTORM LINES CAN PRODUCE BRIEF TORNADOES AND
WIDESPREAD SIGNIFICANT WIND DAMAGE. ALTHOUGH A TORNADO IS NOT
IMMEDIATELY LIKELY...IT IS BEST TO MOVE TO AN INTERIOR ROOM ON THE
LOWEST FLOOR OF A BUILDING. THIS STORM MAY CAUSE SERIOUS INJURY AND
SIGNIFICANT PROPERTY DAMAGE.
&&
LAT...LON 3811 10235 3831 10234 3833 10204 3803 10205
TIME...MOT...LOC 0916Z 282DEG 17KT 3819 10221
TORNADO...POSSIBLE
HAIL...1.25IN
WIND...60MPH
$$
KT477
WWUS55 KPUB 080924
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
324 AM MDT FRI JUL 8 2016
COC061-099-080945-
/O.CON.KPUB.SV.W.0143.000000T0000Z-160708T0945Z/
PROWERS CO-KIOWA CO-
324 AM MDT FRI JUL 8 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 AM MDT
FOR NORTHEASTERN PROWERS AND SOUTHEASTERN KIOWA COUNTIES...
AT 324 AM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR HARTMAN...OR
12 MILES NORTHWEST OF COOLIDGE...MOVING EAST AT 20 MPH.
HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
HOLLY AND HARTMAN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
INTENSE THUNDERSTORM LINES CAN PRODUCE BRIEF TORNADOES AND
WIDESPREAD SIGNIFICANT WIND DAMAGE. ALTHOUGH A TORNADO IS NOT
IMMEDIATELY LIKELY...IT IS BEST TO MOVE TO AN INTERIOR ROOM ON THE
LOWEST FLOOR OF A BUILDING. THIS STORM MAY CAUSE SERIOUS INJURY AND
SIGNIFICANT PROPERTY DAMAGE.
&&
LAT...LON 3809 10225 3831 10225 3833 10204 3803 10205
TIME...MOT...LOC 0924Z 282DEG 19KT 3818 10216
HAIL...1.25IN
WIND...60MPH
$$
KTWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 7, 11:45 PM MDT, 3 hours 9 minutes earlier.
Area forecast discussion, Jul 7, 11:45 PM MDT, 3 hours 9 minutes before
Area Forecast Discussion National Weather Service Pueblo CO 1145 PM MDT THU JUL 7 2016 .UPDATE... Issued at 1131 PM MDT Thu Jul 7 2016 Combination of low level easterly flow wrapping around northern side of the surface low is advecting moisture into the pikes peak region has been regenerating severe thunderstorms across the area through midnight. This has raised concerns for a flash flood threat over the area until 3 am. After that time...low level easterlies shift to the south as the surface low shifts eastward into the TX panhandle. Thus...expect severe thunderstorm/localized flash flood threat to linger past midnight for parts of the area. -KT && .SHORT TERM...(This evening through Friday) Issued at 335 PM MDT Thu Jul 7 2016 ...A few storms today...slight risk for tomorrow... Models develop a bit of convection this evening. Boundary across the plains trying to back in from the northeast against southwest breezes off the mountains. Boundary is struggling to make progress currently but should accelerate tonight. Ridge runner storm along the Raton Ridge...east of Trinidad is one to watch. It make interact with the southwestward-moving boundary over Baca County later and beef up to the strong or severe range. Also, will have to monitor any other convection developing along or behind the boundary across the plains this evening. Low level moisture is definitely better behind the boundary...50s behind versus 30s ahead. Probably some low clouds moving in over the plains late tonight into early Friday. Tomorrow has potential for severe weather. Models have been flip flopping a bit on whether or not the cap will break across the plains. With low level, moist upslope flow in place across the plains, CAPES are looking high. Convection should manage to get going over the plains and ridges during the afternoon, no problem. Question is how will it hold together across the plains. 12Z run of the NAM12 had convection firing over the Palmer during afternoon and then tracking southeast across the plains during the evening as a growing MCS. 18Z run has done away with the MCS part. GFS has an MCS tracking southeast across northeast Colorado in the afternoon, clipping Kiowa and Prowers Counties in the evening. Many questions on specifics yet, but lots of potential. Will have to pound out the specifics later. .LONG TERM...(Friday night through Thursday) Issued at 335 PM MDT Thu Jul 7 2016 Longer term meteorological concerns include temperatures, pops, the potential for strong to possibly severe thunderstorms at times as well as elevated fire weather concerns at times. Recent longer range PV analysis, forecast model soundings and computer simulations indicate that upper disturbances will interact with increased atmospheric moisture from later Friday into Saturday night...capable of producing isolated to scattered showers and thunderstorms...strong to possibly severe at times as projected localized capes, LI's and deep layer shear values challenge 3000 J/KG...-8C and 45 knots during this time-frame. As always, WFO Pueblo will monitor closely. Then a return to somewhat drier conditions are anticipated from Sunday into at least mid-week as drier southwesterly to zonal upper flow returns to the forecast district. At this time...it appears that the highest potential for elevated fire weather concerns should be noted from Sunday into Tuesday, with Monday have the highest potential of more widespread near critical to critical fire weather conditions. Overall, maximum and minimum temperatures should run at/or above early July climatological averages during the longer term in combination with generally low-grade gradients winds. && .AVIATION...(For the 06Z TAFS through 06Z Friday night) Issued at 1108 PM MDT Thu Jul 7 2016 THUNDERSTORMS WILL CONTINUE ACROSS THE SOUTHEAST PLAINS OVERNIGHT AND WILL SEND REINFORCING EASTERLY UPSLOPE FLOW INTO THE MOUNTAINS. THIS WILL CAUSE MVFR TO LOCAL IFR STRATUS TO DEVELOP ACROSS THE PLAINS...AFFECTING KCOS AND KPUB AFTER 09Z. THIS STRATUS WILL PERSIST THROUGH MID MORNING BEFORE BREAKING. THEN ANOTHER ROUND OF THUNDERSTORMS WILL DEVELOP ACROSS THE SOUTHEAST MOUNTAINS DURING THE AFTERNOON. THESE HAVE THE POTENTIAL FOR BECOMING SEVERE. WILL CARRY VCTS IN THE TAFS AFTER 20-21Z. KALS WILL REMAIN VFR WITH GUSTY SOUTHWEST WINDS 12-22 KTS. && .PUB Watches/Warnings/Advisories... NONE. && UPDATE...KT AVIATION...KT
Hazardous weather outlook, Jul 7, 11:29 PM MDT, 3 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PUEBLO CO 1129 PM MDT THU JUL 7 2016 COZ058>089-093>099-090530- WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT- LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT- EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT- WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT- CENTRAL CHAFFEE COUNTY BELOW 9000 FT- WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000FT- SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT- SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT- LA GARITA MOUNTAINS ABOVE 10000 FT- UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT- EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT- DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT- ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT- SOUTHERN SAN LUIS VALLEY- NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT- NORTHWESTERN FREMONT COUNTY ABOVE 8500FT- WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT- WET MOUNTAIN VALLEY BELOW 8500 FT- WET MOUNTAINS BETWEEN 6300 AND 10000FT- WET MOUNTAINS ABOVE 10000 FT- TELLER COUNTY/RAMPART RANGE ABOVE 7500FT/PIKE'S PEAK BETWEEN 7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT- CANON CITY VICINITY/EASTERN FREMONT COUNTY- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-PUEBLO VICINITY/PUEBLO COUNTY BELOW 6300 FEET- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY- EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY- EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY- 1129 PM MDT THU JUL 7 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO. .DAY ONE...TONIGHT ISOLATED SEVERE THUNDERSTORMS PRODUCING HEAVY RAINFALL WILL BE POSSIBLE ACROSS THE SOUTHEAST PLAINS TONIGHT...PARTICULARLY ACROSS EL PASO COUNTY. HAIL UP TO THE SIZE OF GOLF BALLS...AND 60 MPH WINDS WILL BE POSSIBLE WITH THESE THUNDERSTORMS WHICH MAY PERSIST UNTIL 3 AM. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY MOISTURE WILL INCREASE ACROSS THE AREA FRIDAY BRINGING ISOLATED TO SCATTERED THUNDERSTORMS TO MANY LOCATIONS FROM FRIDAY AFTERNOON INTO EARLY SATURDAY MORNING. A FEW STORMS FRIDAY OVER THE EASTERN PLAINS MAY BECOME STRONG TO SEVERE...WITH HAIL UP TO GOLF BALL SIZE...WIND GUSTS OVER 60 MPH AND FREQUENT LIGHTNING THE MAIN STORM THREATS. OVER THE MOUNTAINS AND INTERIOR VALLEYS STORMS ON FRIDAY WILL BE WEAKER...WITH LIGHTNING AND GUSTY WINDS OF UP TO 50 MPH POSSIBLE. FROM SATURDAY INTO NEXT WEDNESDAY...ISOLATED THUNDERSTORMS WILL BE POSSIBLE OVER THE MOUNTAINS...WITH LIGHTNING AND GUSTY WINDS THE PRIMARY HAZARDS. .SPOTTER INFORMATION STATEMENT... 31/31
In the hours before
Local storm report, Jul 7, 11:33 PM MDT, 3 hours 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
1133 PM MDT THU JUL 7 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1120 PM HAIL 1 ESE SECURITY 38.74N 104.71W
07/07/2016 M1.25 INCH EL PASO CO AMATEUR RADIO
.
&&
NWS PUEBLO CO
IRIS SYSTEMLocal storm report, Jul 7, 11:34 PM MDT, 3 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
1134 PM MDT THU JUL 7 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1134 PM HAIL 2 WSW PETERSON AFB 38.82N 104.73W
07/07/2016 M1.00 INCH EL PASO CO AMATEUR RADIO
.
&&
NWS PUEBLO CO
IRIS SYSTEMLocal storm report, Jul 7, 11:41 PM MDT, 3 hours 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
1141 PM MDT THU JUL 7 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1132 PM HAIL 3 N SECURITY 38.79N 104.73W
07/07/2016 M1.50 INCH EL PASO CO NWS EMPLOYEE
.
&&
NWS PUEBLO CO
IRIS SYSTEMLocal storm report, Jul 7, 11:48 PM MDT, 3 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
1148 PM MDT THU JUL 7 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1147 PM HAIL 2 WSW PETERSON AFB 38.81N 104.73W
07/07/2016 M1.50 INCH EL PASO CO TRAINED SPOTTER
.
&&
NWS PUEBLO CO
IRIS SYSTEMSpecial weather statement, Jul 8, 2:30 AM MDT, 24 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 230 AM MDT FRI JUL 8 2016 COZ084-085-080915- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT CO- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT CO- 230 AM MDT FRI JUL 8 2016 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL EL PASO COUNTY UNTIL 315 AM MDT... AT 230 AM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER SECURITY...OR 7 MILES SOUTHEAST OF COLORADO SPRINGS...MOVING EAST AT 15 MPH. NICKEL SIZE HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... SOUTHERN COLORADO SPRINGS...FOUNTAIN...SECURITY...FALCON... FORT CARSON...CIMARRON HILLS...SECURITY-WIDEFIELD... STRATMOOR AND PETERSON AFB. LAT...LON 3864 10482 3881 10485 3895 10463 3868 10444 TIME...MOT...LOC 0830Z 261DEG 14KT 3874 10475 EP
Special weather statement, Jul 8, 2:50 AM MDT, 4 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 250 AM MDT FRI JUL 8 2016 COZ085-086-080930- PUEBLO VICINITY/PUEBLO COUNTY BELOW 6300 FEET CO- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT CO- 250 AM MDT FRI JUL 8 2016 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL EL PASO AND NORTH CENTRAL PUEBLO COUNTIES UNTIL 330 AM MDT... AT 250 AM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER PINON...OR 11 MILES NORTH OF PUEBLO...MOVING EAST AT 20 MPH. NICKEL SIZE HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... NORTHERN PUEBLO...FOUNTAIN...PINON...PUEBLO WEST AND HANOVER. LAT...LON 3835 10477 3859 10471 3859 10440 3830 10444 TIME...MOT...LOC 0850Z 261DEG 16KT 3843 10459 EP
The office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 7, 6:06 PM MDT | Special Weather Statement | PUB | Pueblo | 24 min |
| Jul 7, 7:52 PM MDT | Special Weather Statement | PUB | El Paso | 38 min |
| Jul 7, 8:13 PM MDT | Special Weather Statement | PUB | El Paso | 32 min |
| Jul 7, 8:18 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 42 min |
| Jul 7, 8:20 PM MDT | Special Weather Statement | PUB | Kiowa | 25 min |
| Jul 7, 8:29 PM MDT | Severe Thunderstorm Warning | PUB | Kiowa | 46 min |
| Jul 7, 8:35 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 40 min |
| Jul 7, 8:54 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 66 min |
| Jul 7, 9:07 PM MDT | Severe Thunderstorm Warning | PUB | Kiowa | 38 min |
| Jul 7, 9:41 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 49 min |
| Jul 7, 9:52 PM MDT | Flash Flood Warning | PUB | El Paso | 3 hr |
| Jul 7, 10:23 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 41 min |
| Jul 7, 10:34 PM MDT | Special Weather Statement | PUB | El Paso | 26 min |
| Jul 7, 11:17 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 43 min |
| Jul 7, 11:35 PM MDT | Flash Flood Warning | PUB | El Paso | 3 hr |
| Jul 7, 11:54 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 44 min |
| Jul 8, 12:16 AM MDT | Severe Thunderstorm Warning | PUB | Kiowa | 59 min |
| Jul 8, 1:12 AM MDT | Severe Thunderstorm Warning | PUB | Bent, Kiowa | 48 min |
| Jul 8, 1:55 AM MDT | Severe Thunderstorm Warning | PUB | Bent, Kiowa, Prowers | 65 min |
| Jul 8, 2:25 AM MDT | Tornado Warning | PUB | Kiowa, Prowers | 35 min |
| Jul 8, 2:30 AM MDT | Special Weather Statement | PUB | El Paso | 45 min |
| Jul 8, 2:50 AM MDT | Special Weather Statement | PUB | Pueblo | 40 min |
| Jul 8, 3:00 AM MDT | Severe Thunderstorm Warning | PUB | El Paso | 30 min |
| Jul 8, 3:17 AM MDT | Severe Thunderstorm Warning | PUB | Pueblo | 28 min |
| Jul 8, 3:37 AM MDT | Areal Flood Advisory | PUB | El Paso | 113 min |
| Jul 8, 3:39 AM MDT | Areal Flood Advisory | PUB | Pueblo | 2 hr |
| Jul 8, 3:42 AM MDT | Severe Thunderstorm Warning | PUB | Pueblo | 33 min |
| Jul 8, 3:46 AM MDT | Severe Thunderstorm Warning | PUB | Prowers | 14 min |
| Jul 8, 3:57 AM MDT | Severe Thunderstorm Warning | PUB | El Paso | 33 min |
| Jul 8, 4:08 AM MDT | Severe Thunderstorm Warning | PUB | Pueblo | 19 min |
| Jul 8, 4:10 AM MDT | Severe Thunderstorm Warning | PUB | El Paso, Pueblo | 50 min |
| Jul 8, 4:46 AM MDT | Severe Thunderstorm Warning | PUB | Huerfano, Pueblo | 44 min |
| Jul 8, 4:57 AM MDT | Severe Thunderstorm Warning | PUB | Crowley, Otero | 33 min |
| Jul 8, 4:59 AM MDT | Severe Thunderstorm Warning | PUB | El Paso, Pueblo | 31 min |
| Jul 8, 5:25 AM MDT | Severe Thunderstorm Warning | PUB | Crowley, Kiowa, Otero | 50 min |
| Jul 8, 5:28 AM MDT | Special Weather Statement | PUB | Pueblo | 47 min |
| Jul 8, 5:31 AM MDT | Severe Thunderstorm Warning | PUB | Pueblo | 29 min |
| Jul 8, 5:41 AM MDT | Areal Flood Advisory | PUB | Pueblo | 64 min |
| Jul 8, 5:54 AM MDT | Severe Thunderstorm Warning | PUB | Pueblo | 36 min |
| Jul 8, 7:56 AM MDT | Special Weather Statement | PUB | Las Animas | 34 min |
| Jul 8, 12:37 PM MDT | Special Weather Statement | PUB | Pueblo | 83 min |
| Jul 8, 12:40 PM MDT | Special Weather Statement | PUB | Huerfano | 95 min |
| Jul 8, 12:46 PM MDT | Special Weather Statement | PUB | El Paso | 89 min |
| Jul 8, 1:47 PM MDT | Special Weather Statement | PUB | Las Animas | 43 min |
| Jul 8, 2:12 PM MDT | Special Weather Statement | PUB | Las Animas | 48 min |
| Jul 8, 2:45 PM MDT | Severe Thunderstorm Warning | PUB | Las Animas | 30 min |
| Jul 8, 2:49 PM MDT | Severe Thunderstorm Warning | PUB | Las Animas | 26 min |
| Jul 8, 3:06 PM MDT | Severe Thunderstorm Warning | PUB | El Paso, Teller | 24 min |
| Jul 8, 3:29 PM MDT | Severe Thunderstorm Warning | PUB | El Paso, Teller | 61 min |
| Jul 8, 3:51 PM MDT | Special Weather Statement | PUB | Teller | 39 min |
| Jul 8, 3:52 PM MDT | Special Weather Statement | PUB | Fremont | 53 min |
| Jul 8, 4:03 PM MDT | Tornado Warning | PUB | El Paso | 42 min |
| Jul 8, 4:32 PM MDT | Severe Thunderstorm Warning | PUB | El Paso, Pueblo | 28 min |
| Jul 8, 4:39 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 36 min |
| Jul 8, 4:44 PM MDT | Flash Flood Warning | PUB | El Paso | 3 hr |
| Jul 8, 4:54 PM MDT | Severe Thunderstorm Warning | PUB | El Paso, Pueblo | 20 min |
| Jul 8, 5:09 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 51 min |
| Jul 8, 5:29 PM MDT | Special Weather Statement | PUB | Pueblo | 31 min |
| Jul 8, 5:31 PM MDT | Severe Thunderstorm Warning | PUB | Huerfano, Las Animas, Pueblo | 29 min |
Nearby
Severe Thunderstorm Warnings in Colorado, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.